Alert archive / Florida / Red Flag Warnings in 2006

Red Flag Warning 43, NWS Melbourne, FL

April 14, 20065 counties in Florida

NWS Melbourne, FL issued this red flag warning at Apr 14, 2006, 5:42 AM EDT for 5 counties in Florida. It took effect at Apr 14, 2006, 12:00 PM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 14, 2006, 5:42 AM EDT (09:42 UTC)
In effect from
Apr 14, 2006, 12:00 PM EDT
Expired
Apr 14, 2006, 7:00 PM EDT
In force
7 hr
Issued by
NWS Melbourne, FL

Counties Lake County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL

The radar

The Melbourne radar (KMLB), 86 km from the middle of the area, began a volume at 09:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 00:00Z, 9.7 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 00:00Z on 2006-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 00:00Z on 2006-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -35 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1778 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-35 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS82 KMLB 140942
RFWMLB

RED FLAG WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
542 AM EDT FRI APR 14 2006

...FIRE WEATHER WATCH IN EFFECT BETWEEN NOON AND 700 PM FOR BOTH
FRIDAY AND SATURDAY...

FLZ058-141745-
/O.CAN.KMLB.FW.A.0035.060414T1600Z-060414T2300Z/
/O.CON.KMLB.FW.A.0036.060415T1600Z-060415T2300Z/
OKEECHOBEE-
542 AM EDT FRI APR 14 2006

...FIRE WEATHER WATCH IS CANCELLED...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELED THE FIRE
WEATHER WATCH. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM
SATURDAY AFTERNOON THROUGH SATURDAY EVENING. 

A STRONG HIGH PRESSURE RIDGE WILL PUSH SOUTHEAST INTO FLORIDA THIS
WEEKEND. THE RIDGE WILL USHER VERY DRY AIR INTO THE STATE WHILE
ALLOWING THE STRONG ONSHORE WINDS THAT HAVE PREVAILED RECENTLY TO
RELAX AND SHIFT TO THE SOUTHWEST. THE COMBINATION OF THESE FACTORS
MAY ALLOW AFTERNOON RELATIVE HUMIDITIES TO FALL BELOW 35% OVER
OKEECHOBEE COUNTY FOR MORE THAN FOUR HOURS SATURDAY DURING THE
AFTERNOON AND EARLY EVENING PERIODS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER
CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A
COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE
POSSIBLE BETWEEN 24 AND 72 HOURS.

$$

FLZ041-044>046-053-144-141745-
/O.UPG.KMLB.FW.A.0035.060414T1600Z-060414T2300Z/
/O.NEW.KMLB.FW.W.0043.060414T1600Z-060414T2300Z/
/O.CON.KMLB.FW.A.0036.060415T1600Z-060415T2300Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-
SOUTHERN LAKE-
542 AM EDT FRI APR 14 2006

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS
EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM EDT THIS
EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A FIRE
WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SATURDAY EVENING. 

A STRONG HIGH PRESSURE RIDGE WILL PUSH SOUTHEAST INTO FLORIDA THIS
WEEKEND. THE RIDGE WILL USHER VERY DRY AIR INTO THE STATE WHILE
ALLOWING THE STRONG ONSHORE WINDS THAT HAVE PREVAILED RECENTLY TO
RELAX AND SHIFT TO THE SOUTHWEST THROUGH SATURDAY. THE COMBINATION
OF THESE FACTORS MAY ALLOW AFTERNOON RELATIVE HUMIDITIES TO FALL
BELOW 35% OVER THE INTERIOR COUNTIES FOR MORE THAN FOUR HOURS
TODAY AND SATURDAY DURING THE AFTERNOON AND EARLY EVENING PERIODS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER
CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A
COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE
POSSIBLE WITHIN 24 TO 72 HOURS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...
LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW
RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW...
OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS.

$$

FLZ141-147-141745-
/O.EXA.KMLB.FW.A.0036.060415T1600Z-060415T2300Z/
COASTAL VOLUSIA-NORTHERN BREVARD-
542 AM EDT FRI APR 14 2006

...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SATURDAY EVENING...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING. 

A STRONG HIGH PRESSURE RIDGE WILL PUSH SOUTHEAST INTO FLORIDA THIS
WEEKEND. THE RIDGE WILL USHER VERY DRY AIR INTO THE STATE WHILE
ALLOWING THE STRONG ONSHORE WINDS THAT HAVE PREVAILED RECENTLY TO
RELAX AND SHIFT TO THE SOUTHWEST THROUGH SATURDAY. THE COMBINATION
OF THESE FACTORS MAY ALLOW AFTERNOON RELATIVE HUMIDITIES TO FALL
BELOW 35% OVER THE COASTAL REGIONS NORTH OF COCOA BEACH FOR MORE
THAN FOUR HOURS SATURDAY DURING THE AFTERNOON AND EARLY EVENING
PERIODS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER
CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A
COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE
POSSIBLE WITHIN 24 TO 72 HOURS.

$$

BRAGAW
1 follow-up statement
000 
WWUS82 KMLB 141727
RFWMLB

RED FLAG WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
127 PM EDT FRI APR 14 2006

...FIRE WEATHER WATCH IN EFFECT BETWEEN NOON AND 700 PM FOR SATURDAY...

FLZ041-044>046-053-144-142300-
/O.CON.KMLB.FW.W.0043.000000T0000Z-060414T2300Z/
/O.CON.KMLB.FW.A.0036.060415T1600Z-060415T2300Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA-
SOUTHERN LAKE-
127 PM EDT FRI APR 14 2006

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EDT THIS EVENING.
A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING. 

A STRONG HIGH PRESSURE RIDGE WILL PUSH SOUTHEAST INTO FLORIDA
THIS WEEKEND. THE RIDGE WILL USHER VERY DRY AIR INTO THE STATE
WHILE ALLOWING THE STRONG ONSHORE WINDS THAT HAVE PREVAILED
RECENTLY TO RELAX AND SHIFT TO THE SOUTHWEST THROUGH SATURDAY.
THE COMBINATION OF THESE FACTORS MAY ALLOW AFTERNOON RELATIVE
HUMIDITIES TO FALL BELOW 35% OVER THE INTERIOR COUNTIES FOR MORE
THAN FOUR HOURS TODAY AND SATURDAY DURING THE AFTERNOON AND EARLY
EVENING PERIODS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER
CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A
COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE
POSSIBLE WITHIN 24 TO 72 HOURS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...
LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW
RELATIVE HUMIDITY AND STRONG WINDS...ARE EITHER OCCURRING NOW...
OR ARE FORECAST TO OCCUR IN THE NEXT 24 HOURS.

$$

FLZ058-141-147-150900-
/O.CON.KMLB.FW.A.0036.060415T1600Z-060415T2300Z/
OKEECHOBEE-COASTAL VOLUSIA-NORTHERN BREVARD-
127 PM EDT FRI APR 14 2006

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING...

A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING. 

A STRONG HIGH PRESSURE RIDGE WILL PUSH SOUTHEAST INTO FLORIDA
THIS WEEKEND. THE RIDGE WILL USHER VERY DRY AIR INTO THE STATE
WHILE ALLOWING THE STRONG ONSHORE WINDS THAT HAVE PREVAILED
RECENTLY TO RELAX AND SHIFT TO THE SOUTHWEST ON SATURDAY. THE
COMBINATION OF THESE FACTORS MAY ALLOW AFTERNOON RELATIVE
HUMIDITIES TO FALL BELOW 35% OVER THE COASTAL REGIONS NORTH OF
COCOA BEACH FOR MORE THAN FOUR HOURS SATURDAY DURING THE AFTERNOON
AND EARLY EVENING PERIODS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER
CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A
COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE
POSSIBLE WITHIN 24 TO 72 HOURS.

$$

TES

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this red flag warning went out at Apr 14, 4:59 AM EDT, 43 minutes earlier.

Area forecast discussion, Apr 14, 4:59 AM EDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
459 AM EDT FRI APR 14 2006

.DISCUSSION...

...MOSTLY SUNNY AND WARM NEXT FEW DAYS BUT RISK OF STRONG RIP
CURRENTS...

TODAY...WEAKENING HIGH PRESSURE IS DROPPING SOUTH AND WILL REACH
CENTRAL FL THIS EVENING. AS A RESULT...IT WILL BE NOTICEABLY LESS
WINDY THAN PREVIOUS DAYS. THIS WILL ALLOW TEMPS TO CLIMB INTO THE
MID 80S OVER INTERIOR COUNTIES...AND NEAR 80 COAST UNDER MOSTLY
SUNNY SKIES. ONLY EXCEPTION WILL BE THE TREASURE COAST THIS MORNING
WHERE MARINE STRATOCU WILL PRODUCE PARTLY SUNNY SKIES BUT BECOMING
MOSTLY SUNNY BY AFTN.

TONIGHT...CLEAR SKIES AND LIGHT WINDS WILL ALLOW TEMPS TO FALL INTO
THE MID AND UPPER 50S AREAWIDE. PATCHY SHALLOW GROUND FOG CAN BE
EXPECTED AS TEMPS FALL TO THEIR DEWPOINTS BUT ATMOSPHERE LOOKS TOO
DRY FOR SUBSTANTIAL VSBY REDUCTIONS.

SAT-MON...
LARGE DLM RIDGE EXTENDING FROM THE E PAC TO THE MID ATLC/TIDEWATER
REGION WILL DOMINANT THE FL WX PATTERN INTO EARLY NEXT WEEK.  A
SERIES OF STORM SYSTEMS WILL DEVELOP IN THE NRN STREAM OVER THE
GREAT LAKES AND THE HIGH PLAINS BY 18Z SAT.  PROGRESSIVE WX PATTERN
WILL PUSH THESE SYSTEMS RAPIDLY EWD...EFFECTIVELY PRESSING THE RIDGE
AXIS INTO THE FL PENINSULA WHERE ITS SUBSIDING AIRMASS WILL MAINTAIN
THE DRY WX THRU EARLY NEXT WEEK.  RIDGE AXIS MAY PRESS FAR ENOUGH
SWD TO GENERATE A DEEP WRLY FLOW OVER THE N HALF OF THE PENINSULA
AFTER DAYBREAK SAT...THUS LIMITING ANY SEABREEZE FORMATION TO THE
COASTAL COUNTIES.  TEMPS AOA CLIMO WITH PRECIP CHANCES CLOSE TO
NIL.

TUE-THU...
MID RANGE MODELS FORECASTING A STRONG REX-BLOCKING PATTERN TO
DEVELOP OVER THE CANADIAN MARITIMES EARLY NEXT WEEK...WHICH WOULD
PREVENT THE NRN STREAM STORM SYSTEMS FROM MOVING OFF INTO THE NRN
ATLC.  BOTH GFS/ECMWF ARE INDICATING A STALLED LOW OFF THE LABRADOR
COAST WHICH WILL BE REINFORCED BY ADDITIONAL SPOT LOWS MOVING ACROSS
THE NE QUAD OF THE CONUS.  SHOULD SUCH A PATTERN PERSIST LONG
ENOUGH...IT VERY WELL MAY ERODE THE DLM RIDGE OVER THE GOMEX/SW ATLC
TO THE POINT WHERE A WEAK FRONTAL BOUNDARY COULD PENETRATE INTO THE
FL PENINSULA BY MID WEEK.

RIDGING OVER THE HUDSON BAY AND A DEVELOPING STORM SYSTEM
APPROACHING THE GREAT LAKES DOES LEND CREDANCE TO THIS SCENARIO...
BUT THE MEX NUMBERS HAVE YET TO RESPOND WITH ANYTHING GREATER THAN
30 POPS.

&&

.MARINE...SFC ANALYSIS INDICATES...AND NOAA BUOYS CONFIRM...THAT
PRESSURE GRADIENT IS RELAXING FROM NORTH TO SOUTH OVER THE ATLC
WATERS AS HIGH PRESSURE CONTINUES TO PRESS SOUTH TOWARDS CENTRAL FL.
ALTHOUGH E/NE WINDS WILL BE JUST 10 KNOTS NORTH OF CAPE CANAVERAL
TODAY...SEAS WILL BE SLOWER TO SUBSIDE (5-6 FT). BUT MUCH OF THIS
WILL BE EAST SWELL AND SLOWLY SUBSIDING NEXT 24 HOURS.

SLIGHTLY STRONGER ONSHORE WINDS WILL PERSIST SOUTH OF THE CAPE
(10-15 KNOTS) WHICH WILL KEEP COMBINED SEAS NEAR 7 FEET WELL
OFFSHORE MAINLY IN THE GULF STREAM THIS MORNING.

THE EAST SWELL WILL PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT
NEAR INLETS TODAY AND HAVE HEADLINED THE NEAR SHORE (0-20 NM) LEG AS
SMALL CRAFT EXERCISE CAUTION. IN ADDITION...BEACHGOERS SHOULD BE
AWARE THERE WILL BE AN ELEVATED RISK OF STRONG RIP CURRENTS AT AREA
BEACHES...DESPITE THE MORE INVITING LOOK TO THE SURF.

REMNANTS OF THE NERLY SWELL WILL DAMPEN OUT ON SAT AS THE RIDGE AXIS
SETTLES OVER THE PENINSULA AND SFC/BNDRY LYR WINDS SWING AROUND TO
THE W.  WRLY FLOW EXPECTED TO PREVAIL THRU THE FIRST HALF OF THE
UPCOMING WEEK AS A SERIES OF STORM SYSTEMS MOVE ACROSS THE NRN
STATES...KEEPING THE RIDGE AXIS OVER THE GOMEX/SW ATLC SUPPRESSED TO
THE S.

&&

.AVIATION...PATCHY GROUND FOG AT DAB/SFB/MCO TERMINALS EARLY THIS
MORNING...OTHERWISE VFR.

&&

.FIRE WEATHER...AS EXPECTED...THE ONSHORE FLOW WHICH HAS KEPT SFC RH
VALUES ABOVE CRITICAL LEVELS THE LAST SEVERAL DAYS IS DIMINISHING.
WITH LESS MARINE INFLUENCE AND INCREASING TEMPS OVER INTERIOR
SECTIONS...DRY AIR ABOVE THE BOUNDARY LAYER WILL HAVE AN EASIER TIME
MIXING DOWN TO THE SFC AND PRODUCING LONG DURATIONS OF CRITICAL RH
TODAY. AS A RESULT...HAVE UPGRADED THE FIRE WEATHER WATCH TO A RED
FLAG WARNING FOR ALL INTERIOR COUNTIES EXCEPT OKEECHOBEE WHERE THE
ONSHORE FLOW STILL LOOKS STRONG ENOUGH.

CONTINUED DRY WX THRU SAT WITH THE DLM RIDGE SETTLING OVER THE SRN
HALF OF THE PENINSULA.  RIDGE AXIS MAY DROP FAR ENOUGH S TO
STRENGTHEN THE WRLY FLOW SUFFICIENTLY TO PREVENT SEABREEZE FORMATION
N OF THE CAPE...WILL EXPAND CURRENT FIRE WX WATCH...IN EFFECT FOR
INTERIOR COUNTIES...TO INCLUDE COASTAL VOLUSIA.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  81  56  85  59 /   0   0   0   0
MCO  85  59  87  60 /   0   0   0   0
MLB  81  60  84  62 /   0   0   0   0
VRB  79  58  82  62 /   0   0   0   0

&&

.MLB WATCHES/WARNINGS/ADVISORIES...

...SMALL CRAFT ADVISORY FOR SEAS COCOA BEACH TO JUPITER INLET 20-60
   NM OFFSHORE THRU 10 AM.

...RED FLAG WARNING FOR OSCEOLA...ORANGE...SEMINOLE...LAKE...AND
   INTERIOR VOLUSIA COUNTIES FROM NOON TO 700 PM TODAY.

...FIRE WEATHER WATCH FOR OKEECHOBEE...OSCEOLA...ORANGE...SEMINOLE...
   LAKE...AND ALL OF VOLUSIA FROM NOON TO 700 PM SATURDAY.

&&

SHORT TERM...KELLY
LONG TERM....BRAGAW
Hazardous weather outlook, Apr 13, 10:16 AM EDT, 19 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MELBOURNE FL
1016 AM EDT THU APR 13 2006

AMZ550-555-570-575-FLZ041-044>047-053-054-058-059-064-141-144-147-
132200-
COASTAL WATERS FROM FLAGLER BEACH TO COCOA BEACH OUT 20 NM-
COASTAL WATERS FROM COCOA BEACH TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO COCOA BEACH 20 TO 60 NM OFFSHORE-
WATERS FROM COCOA BEACH TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
1016 AM EDT THU APR 13 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT...

...RIP CURRENT IMPACT...
WEATHER AND OCEAN CONDITIONS WILL PRODUCE A MODERATE THREAT FOR
RIP CURRENTS AT AREA BEACHES TODAY. IN ADDITION...GUSTY ONSHORE
WINDS WILL PRODUCE CONTINUED ROUGH SURF.

...WIND AND SEA IMPACT...
EAST TO NORTHEAST WINDS AROUND 20 KNOTS OVER THE COASTAL WATERS
TODAY WILL BEGIN TO DECREASE FROM NORTH TO SOUTH. HOWEVER...SEAS
WILL REMAIN 7 TO 9 FEET TODAY. NAVIGATION THROUGH INLETS WILL BE
DANGEROUS...ESPECIALLY DURING TIMES OF OUTGOING TIDE. A SMALL
CRAFT ADVISORY REMAINS IN EFFECT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
THE SEA STATE WILL TRANSITION PRIMARILY TO A SWELL COMPONENT ON
FRIDAY. THE THREAT OF RIP CURRENTS WILL REMAIN ELEVATED THROUGH THE
WEEKEND AS SWELL TRAINS IMPACT THE SURF ZONE.

THE DIMINISHING ONSHORE FLOW WILL INCREASE THE CONCERNS FOR LOW
RELATIVE HUMIDITY...FIRST OVER INTERIOR COUNTIES FRIDAY...THEN
SPREADING TO THE EAST COAST BY SUNDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

KELLY

Nearby

Red Flag Warnings in Florida, 2006Every red flag warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.